Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 221, NWS Pueblo, CO

August 23, 2019Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 23, 2019, 5:04 PM MDT for Kiowa County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2019, 5:04 PM MDT (23:04 UTC)
Expired
Aug 23, 2019, 5:30 PM MDT
In force
26 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 125 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 23, 2:34 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
3050 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

588 
WUUS55 KPUB 232304
SVRPUB
COC061-232330-
/O.NEW.KPUB.SV.W.0221.190823T2304Z-190823T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
504 PM MDT Fri Aug 23 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  North central Kiowa County in southeastern Colorado...

* Until 530 PM MDT.

* At 504 PM MDT, a severe thunderstorm was located near Eads, or 28
  miles southwest of Cheyenne Wells, moving northeast at 10 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Eads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3841 10266 3850 10287 3862 10283 3861 10248
      3860 10245
TIME...MOT...LOC 2304Z 208DEG 9KT 3853 10273 

HAIL...1.50IN
WIND...60MPH
 
$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 2:53 PM MDT, 2 hours 11 minutes earlier.

Area forecast discussion, Aug 23, 2:53 PM MDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
253 PM MDT Fri Aug 23 2019

.SHORT TERM...(This evening through Saturday)
Issued at 253 PM MDT Fri Aug 23 2019

...Strong storms likely over the eastern plains...

Currently...

Showers and thunderstorms were quickly developing generally along
the I-25 corridor. Atmosphere is quite unstable over the eastern
plains and sufficient shear is in place for organized storms to
develop. Over the mtns, storms were scattered across the region.

Rest of today and this evening...

Strong to severe storms are likely across parts of the plains. Based
on latest hi-res guidance, strongest storms most likely across
eastern El Paso county and the CO/NM border this afternoon, and
across Kiowa county this evening. Primary threats will be strong
gusty winds and severe hail. However, a boundary is pushing in from
W KS and should push into our eastern counties. This will likely
enhance the convection over Prowers, Kiowa and and Baca counties.
Tor threat is low due to relatively weak overall shear and weak low
level shear, however the boundary over the eastern counties may
enhance the low level wind profile and a spin-up or two could
occur.

Tonight...

Most of the convection should be over far eastern Colorado by mid
evening. Some low clouds will be possible over parts of the plains
later tonight but expect the lower cigs to remain just east of the I-
25 corridor (although this may have to be watched carefully).

Tomorrow...

Short wave will be just east of the region and area will be in
stronger NW flow aloft. This will bring a downslope component to the
region and expect most of the plains will remain dry tomorrow with
mostly sunny skies. Some thunder will occur on the plains mainly
later in the day across the Raton Mesa and extreme eastern plains.
Expect highs tomorrow in the 90s across the plains with the coolest
temps across the far northeastern sections of the eastern plains.
Over the mtns, skies should remain dry.

Given the increasing NW flow aloft, winds at mtn tops will be a bit
breezy.

.LONG TERM...(Saturday night through Friday)
Issued at 253 PM MDT Fri Aug 23 2019

Saturday Night:

Any convection should remain east of our forecast responsibility at
the beginning of the long term forecast period (Saturday at 6PM
MDT). The convection over western Kansas will kick off a gust front
towards the eastern plains, so low level dewpoints will increase and
the chance at an isolated thunderstorm increases. If the gust front
forces enough lift to break the 800 - 700 hPa inversion, then a
storm will fire. At this point in time, it seems unlikely that there
will be enough lift to break the cap of CIN. Dry air overnight will
allow temperatures to be right around average, which is the upper
50s over the plains, the 40s to low 50s over the mountain valleys,
and the 30s to low 40s over the mountains.

Sunday:

Critical fire weather is still the main concern for Sunday
afternoon. Today, there is more agreement of where the jet streak
will propagate and where the surface flow will be strong enough for
critical fire weather concerns. Over the plains, the winds will be
marginal, with isolated critical fire weather conditions. The main
areas of concern will be Fremont and Chaffee counties, as well as
the San Luis Valley (more specifically the northern portions of the
San Luis Valley). Relative humidity values will be low enough
everywhere to reach Red Flag Criteria, but the limiting factors will
be the winds. With how dry the air is, there won't be any
precipitation over the region, but since the atmosphere will be so
dry, the downslope flow will be able to heat (from compression) more
efficiently, so near record temperatures are expected. The limiting
factor will be how strong the winds are in certain areas. High
temperatures are expected to be at or near 100 over the plains, the
mid to upper 80s over the mountain valleys, and the 60s to 70s over
the mountains.

Monday:

A broad upper level trough will be over Manitoba on Monday, which
will send its cold front over Colorado. Exact timing is uncertain,
but it seems that the cold front will reach El Paso County during
the mid morning hours on Monday, and will reach the southern
portions of the region during the early afternoon hours. There is
some model discrepancy of how the models are handling
precipitation. The ECMWF indicates isolated showers and
thunderstorms over the mountains, wheres the GFS indicates that
the cold front passage will be dry. The GFS does indicate very low
PWAT values over the mountains, so it makes sense why there are
issues developing storms. Meteorologically, with how dry the
atmosphere is, the GFS' outcome makes the most sense. High
temperatures on Monday will be around 10F below what they were on
Sunday, due to the cold front passage. Sunday night will be very
chilly over the mountain valleys, since the dry air will allow for
efficient radiative cooling. Expect Alamosa to reach the upper
30s, Creede to reach the low 30s, and Westcliffe also reaching the
30s.

Tuesday through Friday:

Low level flow on Tuesday will be from the southeast during the
afternoon hours, which will spark some afternoon thunderstorms over
the eastern mountains, specifically over the southern Sangre de
Cristo mountains, where there is a QPF bullseye. There is a flash
flooding risk on Tuesday over the burn scars, in particular the
Spring burn scar. Temperatures will remain slightly above average
for this time of year.

Wednesday will serve as a transition day for the upper level ridge
to build over the four corners region once again. Dry conditions are
anticipated throughout the day, but with time, the low level
moisture from the Pacific will reach southern Colorado. On Thursday,
southern Colorado will finally get isolated afternoon thunderstorms
due to the moisture advection from the Pacific. Coverage will
increase on Friday as more moisture reaches the region. There is
also a front propagating over the region on Friday, and with the
moisture tap in place over the region, there could be a more
widespread shower and thunderstorm event across the region.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 253 PM MDT Fri Aug 23 2019

One or two thunderstorms could occur at the taf sites this afternoon,
however we expect the strongest thunder to remain east of the KCOS
and KPUB taf sites. Otherwise VFR conditions are expected through
tomorrow. Note that no thunder is expected tomorrow. I should note
that some low cigs are going to develop on the plains tonight, but
at this time expect the lower cigs to remain east of KCOS and KPUB.
These low clouds may need to be watched later tonight.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...SKELLY
AVIATION...HODANISH
Hazardous weather outlook, Aug 23, 11:31 AM MDT, 5 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1131 AM MDT Fri Aug 23 2019

COZ058>089-093>099-241745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1131 AM MDT Fri Aug 23 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered showers and thunderstorms will be possible
over and near the higher terrain early this afternoon, with
storms spreading east into a more unstable atmosphere across the
southeast Plains through the afternoon and evening. A few severe
storms will be possible across the southeast Plains, generally
east of line from Calhan...to Fowler...to Kim, with hail up to
the size of ping pong balls and damaging winds up to 70 mph the
main storm threats. However, heavy rain and localized flash
flooding and an isolated tornado can not be ruled out across the
far southeast plains late this afternoon and evening. The main
storm threats from most storms through this evening will be
lightning and gusty outflow winds up to 50 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Warm and dry weather will develop Saturday and Sunday, and with
strengthening winds Sunday afternoon, fire danger will increase
over much of the area. Thunderstorm chances will return to the
region beginning Monday, and continuing through much of the week.
The main threats from any storms through this period will be
lightning and gusty winds, with a chance for locally heavy
rainfall developing toward the end of the week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across the southeast Plains.

34/34

In the hours before

Special weather statement, Aug 23, 3:59 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
359 PM MDT Fri Aug 23 2019

COZ098-099-232300-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
359 PM MDT Fri Aug 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS AND
NORTHEASTERN BACA COUNTIES UNTIL 500 PM MDT...

At 358 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Two Buttes, or 21 miles northwest of The Saunders
Elevator, moving east northeast at 20 mph.

Nickel size hail and wind gusts around 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Prowers and northeastern Baca Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3759 10236 3779 10242 3793 10205 3765 10204
TIME...MOT...LOC 2158Z 246DEG 18KT 3772 10228
Special weather statement, Aug 23, 4:14 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
414 PM MDT Fri Aug 23 2019

COZ093-094-097-232345-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
414 PM MDT Fri Aug 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OTERO...NORTHEASTERN LAS
ANIMAS AND NORTHWESTERN BENT COUNTIES UNTIL 545 PM MDT...

At 412 PM MDT, Doppler radar was tracking strong thunderstorm
developing near Timpas, or 24 miles southwest of La Junta, moving
northeast at 25 mph.

Nickel size hail and wind gusts around 55 mph will be possible with
these developing storms.

Locations impacted include...
La Junta, North La Junta, Las Animas, Swink, Cheraw, Timpas, John
Martin Reservoir and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Cloud to ground lightning is also occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3755 10386 3772 10401 3825 10335 3802 10300
TIME...MOT...LOC 2212Z 225DEG 24KT 3771 10384
Special weather statement, Aug 23, 4:24 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
424 PM MDT Fri Aug 23 2019

COZ094-097>099-240000-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
424 PM MDT Fri Aug 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...
NORTHWESTERN BACA...NORTHEASTERN LAS ANIMAS AND SOUTHERN BENT
COUNTIES UNTIL 600 PM MDT...

At 422 PM MDT, Doppler radar was tracking developing thunderstorms
14 miles southeast of Higbee, or 26 miles southeast of North La
Junta, moving northeast at 25 mph.

Penny size hail and wind gusts around 50 mph will be possible with
these storms.

These storms will remain over mainly rural areas of southwestern
Prowers, northwestern Baca, northeastern Las Animas and southern
Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3754 10332 3769 10340 3804 10257 3779 10243
TIME...MOT...LOC 2222Z 247DEG 21KT 3768 10322
Special weather statement, Aug 23, 4:30 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
430 PM MDT Fri Aug 23 2019

COZ096-098-232315-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
430 PM MDT Fri Aug 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 515 PM MDT...

At 429 PM MDT, Doppler radar was tracking a strong thunderstorm near
Granada, or 15 miles east of Lamar, moving northeast at 20 mph.

Penny size hail and wind gusts around 50 mph will be possible with
this storm.

Locations impacted include...
Granada, Hartman and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3796 10234 3810 10248 3842 10207 3839 10204
      3811 10204
TIME...MOT...LOC 2229Z 231DEG 22KT 3808 10234
Special weather statement, Aug 23, 4:41 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
441 PM MDT Fri Aug 23 2019

COZ096-098-232315-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
441 PM MDT Fri Aug 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS AND SOUTH
CENTRAL KIOWA COUNTIES UNTIL 515 PM MDT...

At 441 PM MDT, Doppler radar was tracking a strong thunderstorm over
Lamar, moving north at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Lamar, Bristol and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3795 10244 3809 10271 3839 10264 3822 10218
TIME...MOT...LOC 2241Z 202DEG 13KT 3811 10258

KT
Local storm report, Aug 23, 4:45 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
445 PM MDT FRI AUG 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             2 WSW HARTMAN           38.12N 102.25W
08/23/2019  E1.00 INCH       PROWERS            CO   STORM CHASER

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 9:02 PM MDTSpecial Weather StatementPUBKiowa43 min
Aug 22, 10:05 PM MDTSpecial Weather StatementPUBKiowa25 min
Aug 22, 10:21 PM MDTSevere Thunderstorm WarningPUBKiowa39 min
Aug 23, 1:02 PM MDTSpecial Weather StatementPUBLas Animas88 min
Aug 23, 1:27 PM MDTSpecial Weather StatementPUBEl Paso63 min
Aug 23, 1:59 PM MDTSpecial Weather StatementPUBEl Paso91 min
Aug 23, 2:12 PM MDTSpecial Weather StatementPUBPueblo93 min
Aug 23, 2:22 PM MDTSevere Thunderstorm WarningPUBEl Paso53 min
Aug 23, 3:00 PM MDTSpecial Weather StatementPUBBaca45 min
Aug 23, 3:15 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
Aug 23, 3:59 PM MDTSpecial Weather StatementPUBProwers61 min
Aug 23, 4:14 PM MDTSpecial Weather StatementPUBOtero91 min
Aug 23, 4:24 PM MDTSpecial Weather StatementPUBBent96 min
Aug 23, 4:30 PM MDTSpecial Weather StatementPUBProwers45 min
Aug 23, 4:41 PM MDTSpecial Weather StatementPUBProwers34 min
Aug 23, 4:43 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers32 min
Aug 23, 4:48 PM MDTSevere Thunderstorm WarningPUBEl Paso42 min
Aug 23, 5:07 PM MDTTornado WarningPUBKiowa23 min
Aug 23, 5:16 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers59 min
Aug 23, 5:20 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo40 min
Aug 23, 5:24 PM MDTSevere Thunderstorm WarningPUBKiowa36 min
Aug 23, 5:33 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers27 min
Aug 23, 5:43 PM MDTAreal Flood AdvisoryPUBBent, Prowers3 hr
Aug 23, 5:55 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.